MathSciNet Relay Station
MathSciNet bibliographic data
MR2389852 (2008k:11003) 11A07 (11B65 11B68)
Helou, Charles; Terjanian, Guy On Wolstenholme's theorem and its converse. J. Number Theory 128 (2008), no. 3, 475–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement